Computing constrained minimum-width annuli of point sets

M. Berg, de, P. Bose, D. Bremner, S. Ramaswami, G. Wilfong

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    8 Citations (Scopus)
    Original languageEnglish
    Title of host publicationAlgorithms and Data Structures (Proceedings 5th International Workshop, WADS '97, Halifax, Nova Scotia, Canada, August 6-8, 1997)
    EditorsF.K.H.A. Dehne, A. Rau-Chaplin, J.R. Sack, R. Tamassia
    PublisherSpringer
    Pages392-401
    ISBN (Print)3-540-63307-3
    DOIs
    Publication statusPublished - 1997

    Publication series

    NameLecture Notes in Computer Science
    Volume1272
    ISSN (Print)0302-9743

    Cite this